# SDR IPXA09855674

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-F1-04 LT FUSE STA 57-50 L29L-L30L DOUBLER HAS SEVERAL FASTENERS WITH LESS THAN 1.5 DIA EDGE DISTANCE.  REPAIR ACCOMPLISHED PER DC8 SRM DC8 SRM 53-2-0 FIG 13.
